# SDR VNAA2019030611101

- Difficulty date: March 6, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 34,634 hours, 33,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H AFT EXTERIOR EMERGENCY LIGHT DOES NOT ILLUMINATE. RR RH AFT EXTERIOR EMERGENCY LIGHT IAW CRJ 700 AMM 33-51-15-000/400-801 OPS CHECK GOOD AT THIS TIME
